# SDR ACE010507

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 45,705 hours, 38,411 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 01243H7190
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT WINDSHIELD CRACKED AT 400 FT ON DEPARTURE.  PILOT BURNED OFF FUEL AND RETURNED TO DEPARTURE FOR WINDSHIELD REPLACEMENT.
